Journal of Mathematics and Statistics

Global Behavior of a Higher Order Difference Equation

Alaa E. Hamza and R. Khalaf-Allah

DOI : 10.3844/jmssp.2007.17.20

Journal of Mathematics and Statistics

Volume 3, Issue 1

Pages 17-20

Abstract

In this work we study the asymptotic stability of the nonnegative equilibrium points of the difference equation. We discuss the conditions under which there exist prime period two solutions and semicycles. Finally we investigate the oscillation and the existence of unbounded solutions.

Copyright

© 2007 Alaa E. Hamza and R. Khalaf-Allah. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.